# SDR HEEA079218

- Difficulty date: May 24, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N30KH
- Make and model: Bell 206L-3
- Aircraft serial: 51527
- Aircraft time: 6,727 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Bearing
- Condition: Unstaked
- Location: Engine Mount
- Component: Mount
- Component part number: 23069751
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE MOUNT BEARING UNSTAKED. REPLACED WITH SERVICEABLE PART.
